# SDR ASAA2017111722617

- Difficulty date: November 17, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 29,705 hours, 8,851 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 5712
- Condition: Failed
- Location: Refuel Panel
- Part time: 36,284 hours, 11,072 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER FOUND CENTER GAGE INDICATOR INOP. GROUNDED - YES. REMOVED AND REPLACED CENTER REFUELING INDICATOR, OPS NML REF AMM 28-41-61-400-801. THIS CLEARS MEL 28-12B.
